# SDR SWAA2022032334301

- Difficulty date: November 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Angle
- Part number: 143A101021
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I RBL 23 STRINGER CLIP IS CRACKED AS MARKED. / REMOVED STRINGER CLIP CRACKED AND INSTALLED NEW STRINGER CLIP P/N 143A1010-21 ON FWD CARGO COMPARTMENT STA 500I RBL 23' IAW B737-800 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 143A1010-21.
